advertisement
Question
Posted by: arvind | 2012-06-19

about thrush

Hi Doctor, My problem is vaginal thrush.I had thrush around last year in 2011 in July...i went to my GP and she gave pessary to use.i used pessary but thrush was there.Then again when i went to them, they did my blood test and swap or swop something.Reports were OK.There was nothing wrong.But they couldn''t treat this problem.One of my friend referred me to Gum clinic and when i went there, they did ma tests again and reports were negative except thrush. HIV and all were negative. But whatever the medicine they gave me, when i eat it and use pessary it gets well. but again after periods it starts again. i am not having that bad smell discharge now but i get itching very badly into ma vagina n when i try to touch it or put something, it gets worst.
I am not able to find any solution for this. Can you just help me to know what it is and why its happening? I mean is it something serious or HIV or a normal problem? Its been a year now...but i can''t find any solution.
I will be waiting for your reply.

Thanks
Arvind

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions for ways of treating recurrent thrush. It does tend to recur without special precautions.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-06-22

Have a look at the Top 5 questions for ways of treating recurrent thrush. It does tend to recur without special precautions.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement